Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/226635
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЕмеличев, В. А.-
dc.contributor.authorПохилько, В. Г.-
dc.date.accessioned2019-08-08T08:54:11Z-
dc.date.available2019-08-08T08:54:11Z-
dc.date.issued1999-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 3. – С. 45-47.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/226635-
dc.description.abstractFor a linear vector optimization problem over a subset of the permutation group, we give a formula for the quasistability radius.ru
dc.description.sponsorshipРабота выполнена при поддержке Фонда фундаментальных исследова­ний Республики Беларусь (проект №Ф97-266).ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleРадиус квазиустойчивости множества Парето векторной задачи минимизации линейных форм на множестве подстановокru
dc.typearticleru
Appears in Collections:1999, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
45-47.pdf572,65 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.